On the existence of an averaged differential inclusion
Differencialʹnye uravneniâ, Tome 25 (1989) no. 12, pp. 2118-2127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_12_a11,
author = {O. P. Filatov},
title = {On the existence of an averaged differential inclusion},
journal = {Differencialʹnye uravneni\^a},
pages = {2118--2127},
year = {1989},
volume = {25},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_12_a11/}
}
O. P. Filatov. On the existence of an averaged differential inclusion. Differencialʹnye uravneniâ, Tome 25 (1989) no. 12, pp. 2118-2127. http://geodesic.mathdoc.fr/item/DE_1989_25_12_a11/